# SDR 29GA2015100500001

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 32,163 hours, 36,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 2170
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EXIT SIGN IN ROW 7 NOT ILLUMINATING ON EMERGENCY LIGHT TEST.  REPLACED SIGN EXIT LOCATOR AND EMERGENCY BATTERY PACK.  EXIT SIGN PN ON/OFF 2LA006842-00.
